# SDR FDEA201205181883

- Difficulty date: May 18, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 64,703 hours, 11,484 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Suppression
- Condition: False Activation
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, D

## Discrepancy

PRIOR TO PUSHBACK, FIRE SUPPRESSION SYS ACTIVATED IN POSITION 2L.  PEFORMED MX PROCEDURES IAW MM 43.0, 43.1, 43.2, AND 43.3.
